MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013); Sepsis (2067)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was part of a system revision due to infection and erosion with sepsis.There were no additional adverse patient effects reported.The icd was explanted.

Brand Name
DYNAGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9965663
Report Number2124215-2020-07123
Device Sequence Number14033344
Product Code LWS
UDI-Device Identifier00802526533884
UDI-Public00802526533884
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2019
Device Model NumberD021
Device Catalogue NumberD021
Device Lot Number106754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight98